# SDR KBM2004F00232

- Difficulty date: September 17, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Aircraft time: 13,869 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Drag Pin
- Part number: 206031509001
- Part serial: 1285262
- Condition: Cracked
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPIKE MOUNT CRACKED JUST FORWARD OF DOG LEG RADIUS.  CAUSE UNKNOWN, SENT FOR EVALUATION.  INSTALLED SERVICEABLE SPIKE MOUNT.
